REAL

Representations of mild solutions of time-varying linear stochastic equations and the exponential stability of periodic systems

Ungureanu, V.M. (2004) Representations of mild solutions of time-varying linear stochastic equations and the exponential stability of periodic systems. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (4). pp. 1-22. ISSN 1417-3875

[img]
Preview
Text
p178.pdf

Download (175Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:24
Last Modified: 21 Mar 2015 10:24
URI: http://real.mtak.hu/id/eprint/22712

Actions (login required)

View Item View Item